# SDR P5CA9600650

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION CENTER WING DRY BAY UPPER SKIN STRINGER S29C AT RBL 90.  REMOVED CORROSION PER BOEING SRM 51-10-01 WITHIN LIMITS PER 53-10-01, REPROTECTED PER 51-10-02.
